Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Episodes of sudden onset of muffled hearing, blurring of eyesight, imbalance, dizziness, arm pain. Cause?

Yesterday I had something odd happen to me twice. The first time I was sitting and all of a sudden my hearing on my right side was muffled and my right eyesight was severely blurred. I felt as if my whole right side was just slipping away and all of a sudden withing seconds I was normal again. Then later that night the exact same thing happened but this time I was walking. It caused me to lose my balance and stumble to the couch once again my right side for just a few seconds felt immobile. The rest of the night I just felt confused I would go to say something and completely forget what I was about to say. I would comprehend what anyone else was saying but in a slower manner than normal. I went to bed and woke up feeling completely normal. Now today Ive had a few more odd goings on. My right arm started to hurt suddenly and I got very dizzy but then I went back to normal. What is going on with me? Should I be worried?
Asked On : Sun, 30 Dec 2012
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello,

you should go see a doctor at emergency facilities straight away and be checked to see if you have had a light stroke. Please be careful to go and see someone as soon as possible - today - NOW - sometimes these are warning symptoms that lead to a more sever attack. Please be careful and see someone. Best be on the safe side.

kind regards,
JR
Answered: Sun, 30 Dec 2012
I find this answer helpful
  User's Response
Hello,

yes you should be worried. It would be good to go and see a doctor as soon as possible. These sort of symptoms could be an indication of a light stroke.

kind regards,
JR
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor